Inventiones Mathematicae Journal Issues Research Articles in February 2025 Edition
February 07, 2025
February 07, 2025
BERLIN, Germany, Feb. 7 -- Inventiones Mathematicae, a peer-reviewed journal that says it features contributions to mathematics, published research articles on the following topics in its February 2025 edition (Vol. 239, Issue 2):
* Derived categories of Fano threefolds and degenerations
* Every diffeomorphism is a total renormalization of a close to identity map
* Dimension-free discretizations of the uniform norm by small product sets
* Traci . . .
* Derived categories of Fano threefolds and degenerations
* Every diffeomorphism is a total renormalization of a close to identity map
* Dimension-free discretizations of the uniform norm by small product sets
* Traci . . .